# SDR SIMA20251120009

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065144001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 76 CORRODED BEYOND LIMITS. (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00663/1726 - AFT CARGO CENTER FLOOR SUPPORT HAS CORROSION AT FRAME #76 BETWEEN STRINGER 29L AND 29R. 00565/1639 - SHEAR CLIP ON FRAME FR76 CORRODED BETWEEN 22L AND 21L. 0566/1640 ? SHEAR CLIP ON FRAME FR76 CORRODED BETWEEN 23L AND 22L 0567/1641 - SHEAR CLIP ON FRAME FR76 CORRODED BETWEEN 25L AND 24L 00568/1642 - INTERCOSTAL ON FR76 AND STRINGER 23L CORRODED. 00569/1643 - SHEAR CLIP CORRODED ON FRAME FR76 BETWEEN 29L AND 28L. 00570/1644 ? SHEAR CLIP CORRODED ON FRAME FR76 BETWEEN 29R AND 28R 00663/1726 - BAGGAGE SUPPORT AT FRAME #76 BETWEEN STRINGER 29L AND 29R IS FOUND TO BE CORRODED PER EMB-175 SRM 51-10-02. UPON EVALUATION DAMAGE IS IN A NO DAMAGE ALLOWED AREA PER EMB-175 SRM 53-23-04. REMOVED AND REPLACED NEW BAGGAGE SUPPORT (PN:170-66349-002 PN:170-66349-001) AT FRAME #76 BETWEEN STRINGER 29L AND 29R PER EMB 175 SRM 51-40-08.  00565/1639 - BLENDED CORROSION ON SHEAR CLIP IAW E-175 SRM 51-10-03, ORIGINAL THICKNESS IS .040" IAW E-175 SRMI 53-23-04, MATERIAL LOSS .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66072-001 IAW EMBAER 175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME 76 BETWEEN STRINGER 22L AND 21L IAW E-175 SRM 51-40-08. 0566/1640 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR76 CORRODED BETWEEN 23L AND 22L IAW E-175
